zbMATH — the first resource for mathematics

Regularity results for evolutionary nonlinear variational and quasi-variational inequalities with applications to dynamic equilibrium problems. (English) Zbl 1149.49032
Summary: The aim of this paper is to obtain the continuity of solutions to time-dependent nonlinear variational and quasi-variational inequalities which express many dynamic equilibrium problems. To prove our results, we make use of Minty’s lemma and of the notion of the Mosco’s convergence.

49N60 Regularity of solutions in optimal control
49J40 Variational inequalities
Full Text: DOI
[1] Barbagallo A. (2007). Regularity results for time-dependent variational and quasi-variational inequalities and application to calculation of dynamic traffic network. Math. Models Methods Appl. Sci. 17(2): 277–304 · Zbl 1138.49009
[2] Barbagallo A. (2006). Degenerate time-dependent variational inequalities with applications to traffic equilibrium problems, Comput. Meth. Appl. Math. 6(2): 117–133 · Zbl 1091.49005
[3] Barbagallo A. (2006). Existence of continuous solutions to time-dependent variational inequalities. J. Nonlinear Convex Anal. 7(3): 343–355 · Zbl 1129.49004
[4] Cojocaru M.G., Daniele P., Nagurney A. (2005). Projected dynamical systems and evolutionary variational inequalities via Hilbert spaces with applications. J. Optim. Theory Appl. 127(3): 549–563 · Zbl 1093.49004
[5] Daniele P., Maugeri A., Oettli W. (1998). Variational Inequalities and Time-Dependent Traffic Equilibria. C.R. Acad. Sci. Paris 326(1): 1059–1062 · Zbl 0910.90131
[6] Daniele P., Maugeri A., Oettli W. (1999). Time-dependent traffic equilibria. J. Optim. Theory Appl. 103(3): 543–554 · Zbl 0937.90005
[7] Gwinner J. (2003). Time dependent variational inequalities. Some recent trends. In: Daniele, P., Giannessi, F., Maugeri, A. (eds) Equilibrium Problems and Variational Models, pp 225–264. Kluwer Academic Publishers, Dordrecht · Zbl 1069.49005
[8] Maugeri A. (1998). Dynamic models and generalized equilibrium problems. In: Giannessi, F. (eds) New Trends in Mathematical Programming, pp 191–202. Kluwer, Dordrecht · Zbl 0908.90120
[9] Maugeri, A., Vitanza, C.: Time-dependent equilibrium problems. In: Migdalos, A., Pardalos, P., Pitsoulis, L. (eds) Pareto Optimality Game Theory and Equilibria. Nonconvex Optimization and its Applications Series, , Springer (2006) · Zbl 1191.49009
[10] Mosco U. (1969). Convergence of convex sets and of solutions of variational inequalities. Adv. Math. 3(3): 510–585 · Zbl 0192.49101
[11] Raciti F., Scrimali L. (2004). Time-dependent variational inequalities and applications to equilibrium problems. J. Global Optim. 28(4): 387–400 · Zbl 1134.49305
[12] Rodrigues J.F. (1987). Obstacle Problems in Mathematical Physics. North-Holland, Amsterdam · Zbl 0606.73017
[13] Stampacchia, G.: Variational inequalities. In: Ghizzetti, A. (ed.) Theory and Applications of Monotone Operators, pp. 101–192. Proc. NATO Adv. Study Institute, Venice (1968), Oderisi Gubbio (1969).
[14] Tan N.X. (1985). Quasi-variational inequality in topological linear locally convex Hausdorff spaces. Math. Nachr. 122: 231–245
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.